Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An extension of Khintchine's inequality


Author: C. M. Newman
Journal: Bull. Amer. Math. Soc. 81 (1975), 913-915
MSC (1970): Primary 42A36, 60G50; Secondary 42A56
DOI: https://doi.org/10.1090/S0002-9904-1975-13884-5
MathSciNet review: 0375458
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 16, 914. MR 68627
  • 2. J. P. Kahane, Séries de Fourier aléatoires, Deuxième édition multigraphiée, Les Presses de l'Université de Montréal, Montreal, 1967. MR 42 #3483. MR 268586
  • 3. T. Kawata, Fourier analysis in probability theory, Academic Press, New York, 1972. MR 464353
  • 4. A. Khintchine, Über dyadische Brüche, Math. Z. 18 (1923), no. 1, 109–116 (German). MR 1544623, https://doi.org/10.1007/BF01192399
  • 5. C. M. Newman, Zeros of the partition function for generalized Ising systems, Comm. Pure Appl. Math. 27 (1974), 143-159. MR 484184
  • 6. C. M. Newman, Inequalities for Ising models and field theories which obey the Lee-Yang theorem, Comm. Math. Phys. 41 (1975), 1-9. MR 376061
  • 7. A. Pełczyński, A characterization of Hilbert-Schmidt operators, Studia Math. 28 (1966/67), 355-360. MR 35 #7163. MR 216329
  • 8. B. Simon and R. B. Griffiths, The4)2 field theory as a classical Ising model, Comm. Math. Phys. 33 (1973), 145-164. MR 428998
  • 9. A. Zygmund, Trigonometric series. Vol. I, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A36, 60G50, 42A56

Retrieve articles in all journals with MSC (1970): 42A36, 60G50, 42A56


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13884-5

American Mathematical Society